# SDR C1HA200493018

- Difficulty date: November 21, 2004
- Submitted: December 22, 2004
- Operation: Air carrier
- Aircraft: N293AS
- Make and model: Boeing 727212
- Aircraft serial: 21348
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WEB AT BS 825.95 RBL 62 WL 208 IS CRACKED, VIEWED FROM BELOW.  REPLACED WEB, MINOR.
